# SDR P2EA98119

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK ROUTINE INSPECTION, A CRACK WAS FOUND ON THE NR 5 BEAM OF THE FORWARD CARGO COMPARTMENT DOOR, FORWARD SECTION LENGTH 1.5 INCH.  REPAIRED CRACK AS PER BOEING S/B 737-52-1100.  (M)
